# SDR SWAA2020030942291

- Difficulty date: February 26, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 47,761 hours, 25,391 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653620
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR BEAM #4 IS CRACKED. VERIFIED WITH HFEC.         REMOVED #4 BEAM ON FORWARD SERVICE DOOR AND REPLACED WITH NEW #4 BEAM P/N 141A6536-20 IAW SRM 51-40-02-0G-0, CMM 52-41-05, AND BOEING DWGS 141A
